Alert archive / New York / Tornado Warnings in 2013

Tornado Warning 11, NWS Binghamton, NY

July 5, 2013Madison County, Oneida County, New York

NWS Binghamton, NY issued this tornado warning at Jul 5, 2013, 5:19 PM EDT for Madison County, Oneida County, New York. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2013, 5:19 PM EDT (21:19 UTC)
Expired
Jul 5, 2013, 5:45 PM EDT
In force
26 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Madison County, NY, Oneida County, NY

The radar

The Binghamton radar (KBGM), 95 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2013-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 803 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2013-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
803 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
841 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

638 
WFUS51 KBGM 052119
TORBGM
NYC053-065-052145-
/O.NEW.KBGM.TO.W.0011.130705T2119Z-130705T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
519 PM EDT FRI JUL 5 2013

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL MADISON COUNTY IN CENTRAL NEW YORK...
  SOUTH CENTRAL ONEIDA COUNTY IN CENTRAL NEW YORK...

* UNTIL 545 PM EDT.

* AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR NELSON...
  MOVING EAST AT 40 MPH.

* THE STORM CAPABLE OF PRODUCING THE TORNADO WILL BE NEAR...
  MORRISVILLE AND PIERCEVILLE BY 525 PM EDT...
  PECKSPORT...HAMILTON AND 6 MILES SOUTH OF STOCKBRIDGE BY 530 PM
  EDT...
  SOLSVILLE...MADISON AND AUGUSTA BY 535 PM EDT...
  WATERVILLE BY 540 PM EDT...
  BRIDGEWATER...6 MILES SOUTHWEST OF CLAYVILLE AND 7 MILES NORTH OF
  BROOKFIELD BY 545 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A BASEMENT
OR AN INTERIOR ROOM...AWAY FROM WINDOWS.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 4303 7521 4288 7520 4288 7521 4288 7524
      4287 7525 4283 7524 4282 7525 4279 7581
      4297 7584 4304 7521
TIME...MOT...LOC 2119Z 263DEG 36KT 4289 7570

$$

/TAC
2 follow-up statements
056 
WWUS51 KBGM 052134
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
534 PM EDT FRI JUL 5 2013

NYC053-065-052145-
/O.CON.KBGM.TO.W.0011.000000T0000Z-130705T2145Z/
MADISON NY-ONEIDA NY-
534 PM EDT FRI JUL 5 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR SOUTH
CENTRAL ONEIDA AND CENTRAL MADISON COUNTIES...

AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR MORRISVILLE...
MOVING EAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  MADISON...PECKSPORT AND AUGUSTA BY 540 PM EDT...
  SOLSVILLE...ORISKANY FALLS AND STOCKWELL BY 545 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING ONE 
INCH SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 4303 7521 4288 7520 4288 7521 4288 7524
      4287 7525 4283 7524 4282 7525 4279 7581
      4297 7584 4304 7521
TIME...MOT...LOC 2134Z 263DEG 30KT 4290 7560

$$

/TAC
880 
WWUS51 KBGM 052144
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
544 PM EDT FRI JUL 5 2013

NYC053-065-052154-
/O.EXP.KBGM.TO.W.0011.000000T0000Z-130705T2145Z/
MADISON NY-ONEIDA NY-
544 PM EDT FRI JUL 5 2013

...THE TORNADO WARNING FOR SOUTH CENTRAL ONEIDA AND CENTRAL MADISON
COUNTIES WILL EXPIRE AT 545 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4303 7521 4288 7520 4288 7521 4288 7524
      4287 7525 4283 7524 4282 7525 4279 7581
      4297 7584 4304 7521
TIME...MOT...LOC 2144Z 263DEG 30KT 4291 7549

$$

/TAC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Jul 5, 3:10 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jul 5, 3:10 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
310 PM EDT FRI JUL 5 2013

.SYNOPSIS...
WARM AND HUMID CONDITIONS WILL PERSIST OVER THE REGION THROUGH
THE WEEKEND. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH
DAY WITH THE MOST WIDESPREAD COVERAGE OCCURRING DURING THE
AFTERNOON AND EVENING HOURS.

&&

.NEAR TERM /THROUGH TONIGHT/...
AT 3 PM...WIDESPREAD SHOWERS/THUNDERSTORMS WERE OCCURRING FROM THE
NRN FINGER LAKES REGION EAST ACROSS THE SYR AREA TO THE WESTERN
MOHAWK VALLEY. THIS ACTIVITY IS BEING ENHANCED BY A MID LEVEL
SHORT WAVE THAT WILL MOVE EAST OF THE REGION BY LATE AFTERNOON.
CAPE VALUES RANGING FROM 1500-2000 J/KG ALONG WITH MODERATE DEEP
LAYER SHEAR COULD SUPPORT A FEW SVR THUNDERSTORMS WITH THE
PRIMARY THREAT DAMAGING WINDS. FURTHER SOUTH ACTIVITY REMAINS
ONLY ISOLATED TO SCATTERED AND IS EXPECTED TO REMAIN SO WITH LESS
FORCING. BY EARLY EVENING WITH LOSS OF DIURNAL HEATING CONVECTION
WILL DIMINISH WITH DRY CONDITIONS EXPECTED.

OVERNIGHT LOWS WILL RANGE FROM THE MID 60S TO LOWER 70S UNDER
PARTLY CLOUDY SKIES.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
SATURDAY...STRONG UPPER LEVEL RIDGE WILL REMAIN OVER THE NORTHEAST
WITH SFC HIGH PRES OFF THE MID ATLANTIC COAST BRINGING A
CONTINUATION OF WARM AND MUGGY CONDITIONS. MODELS INDICATE ANOTHER
SHORT WAVE MAY TRACK OVER THE RIDGE DURING THE AFTERNOON PRIMARILY
NORTH OF THE FA. MODEL SOUNDINGS INDICATE CAPE VALUES AROUND 1500
J/KG BUT WITH WEAKER FORCING AND LESS BULK SHEAR, CONVECTION IS
EXPECTED TO BE JUST ISOLATED TO SCATTERED WITH THE BEST COVERAGE
ACROSS CENTRAL NY. MAX TEMPS WILL RANGE FROM THE MID 80S TO LOWER
90S.

SATURDAY NIGHT...ONCE DAYTIME HEATING SUBSIDES CONVECTION WILL
QUICKLY WEAKEN AGAIN DURING THE EARLY EVENING HOURS WITH MUCH OF
THE OVERNIGHT PERIOD DRY. ANOTHER MUGGY/MILD NIGHT.

SUNDAY THROUGH MONDAY...UPPER LEVEL RIDGE WILL FLATTEN DURING THIS
PERIOD AS MID WEST TROF MOVES EAST WITH H5 LOW SOMEWHERE BETWEEN
THE MID ATLANTIC REGION TO CENTRAL PA BY MONDAY. THE NAM POSITIONS THIS
FEATURE FARTHER SOUTH WITH THE GFS/ECMWF NORTH. AS THIS OCCUR THE
UPPER LEVEL FLOW ACROSS THE NORTHEAST BECOMES MORE ZONAL.

SCATTERED CONVECTION IS EXPECTED EACH AFTERNOON/EVENING WITH
ISOLATED ACTIVITY CONTINUING THROUGH THE SUNDAY NIGHT PERIOD AS
UPPER LEVEL SUPPORT MAY KEEP ACTIVITY GOING. PWATS WILL REMAIN
HIGH THROUGH THE PERIOD SO ANY CONVECTIVE ACTIVITY WILL BE
ASSOCIATED WITH HEAVY DOWNPOURS.

MAX TEMPS BOTH SUNDAY/MONDAY WILL RANGE IN THE MID 80S TO AROUND 90.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
PTRN WILL BE TRANSITIONING TO A MORE ZONAL REGIME IN THE MED RNG.
REMNANTS OF THE UPR LOW CRNTLY OVER THE CNTRL U.S. XPCTD TO BE
OVER PA ON MON...MOVG OFF THE CST TUE NGT. ZONAL FLOW FOLLOWING
THIS FEATURE WITH MULTIPLE EMBEDDED S/WV'S. POTNL FOR A FEW ROUNDS
OF CONVECTION IN THIS PTRN (PSBLY NON-DIURNAL) UNTIL FROPA ON
THU...WITH HI PRES XPCTD TO BUILD IN FROM THE GTLAKES LATE IN THE
WEEK. MAXES GNRLY L/M80S WITH 65-70 FOR LOWS...A BIT COOLER
(MAYBE) FOR FRI.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
SCT SHRA/TSRA MAINLY CONCENTRATED ACROSS THE FINGER LAKES/LAKE
PLAIN AND WRN MOHAWK VLY WILL BRING TEMPO MVFR CONDITIONS TO
SYR/RME THIS AFTN. OTRW...MAINLY VFR TO PREVAIL ELSEWHERE WITH THE
OUTSIDE CHC FOR SHRA/TSRA. OVRNIGHT...MAINLY VFR WITH POTNL FOR
MVFR VSBY'S LATE IN BR/HZ. XPCT BKN MVFR CIGS TMRW MRNG IN DVLPNG CU
DECK BEFORE BASES LIFT TO LOW-END VFR BY 15Z. BETTER CHCS FOR SCT
SHRA/TSRA WILL BE AFTER 18Z SAT. WINDS SWLY ARND 10 KTS THIS AFTN
(GUSTY WINDS PSBL NEAR TSRA)...LIGHT SWLY TNGT...THEN WSW ON SAT
MRNG ARND 10 KTS.

.OUTLOOK...
SATURDAY NIGHT THROUGH WEDNESDAY...
SCT SHRA/TSRA ARE ANTICIPATED EACH AFTN/EVE...WITH BRIEF
RESTRICTIONS PSBL. MVFR RESTRICTIONS ALSO PSBL IN EARLY MRNG
STRATUS/FOG. OTRW VFR PREVAILS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...RRM
NEAR TERM...RRM
SHORT TERM...RRM
LONG TERM...
AVIATION...
Hazardous weather outlook, Jul 5, 3:29 PM EDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
329 PM EDT FRI JUL 5 2013

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-061930-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
329 PM EDT FRI JUL 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE EVENING
HOURS THEN DIMINISH. WITH AN UNUSUALLY MOIST AIRMASS IN
PLACE...ANY STORMS THAT DO DEVELOP WILL BE CAPABLE OF VERY HEAVY
DOWNPOURS AND LOCALIZED MINOR FLOODING. ADDITIONALLY...A STORM OR
TWO MAY APPROACH SEVERE LIMITS WITH STRONG WINDS THE PRIMARY
THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY AFTERNOON, A
FEW OF THESE STORMS COULD BECOME SEVERE WITH THE PRIMARY THREAT
DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RRM

In the hours before

Special weather statement, Jul 5, 2:17 PM EDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
217 PM EDT FRI JUL 5 2013

NYZ009-018-036-037-052000-
MADISON-NORTHERN ONEIDA-ONONDAGA-SOUTHERN ONEIDA-
217 PM EDT FRI JUL 5 2013

...HEAVY RAINFALL, WIND GUSTS TO 40 MPH...AND SMALL HAIL WILL
ACCOMPANY THUNDERSTORMS THIS AFTERNOON...

SCATTERED THUNDERSTORMS ACROSS ONONDAGA...MADISON AND ONEIDA
COUNTIES WILL PRODUCE RAINFALL RATES UP TO ONE INCH PER
HOUR, AND WIND GUSTS TO 40 MPH. THE THUNDERSTORMS WILL BE MOST
NUMEROUS NORTH OF THE THRUWAY. HEAVY RAINFALL MAY CAUSE
DITCHES AND CULVERTS TO OVERFLOW, AND PONDING OF WATER IN LOW LYING
AREAS.
Special weather statement, Jul 5, 4:31 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
431 PM EDT FRI JUL 5 2013

NYZ009-018-036-037-052130-
MADISON NY-ONEIDA NY-ONONDAGA NY-
431 PM EDT FRI JUL 5 2013

...STRONG THUNDERSTORM WILL AFFECT CENTRAL ONEIDA...CENTRAL ONONDAGA
AND NORTHWESTERN MADISON COUNTIES...

* AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
  SYRACUSE...AND MOVING EAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  KIRKVILLE AND GREEN LAKES STATE PARK AT 440 PM EDT...
  CHITTENANGO AT 445 PM EDT...
  OLD ERIE CANAL STATE HISTORIC PARK AND LAKEPORT AT 450 PM EDT...
  CANASTOTA AT 455 PM EDT...
  UNION CORNERS AND WAMPSVILLE AT 500 PM EDT...
  ONEIDA CASTLE AND ONEIDA AT 505 PM EDT...
  VERONA AND NEW LONDON AT 510 PM EDT...
  VERONA MILLS AND VERNON AT 515 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4311 7515 4306 7521 4305 7525 4297 7618
      4314 7622 4319 7599 4316 7589 4321 7588
      4333 7520

/TAC
Special weather statement, Jul 5, 5:14 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
514 PM EDT FRI JUL 5 2013

NYZ036-037-046-052215-
MADISON NY-ONEIDA NY-OTSEGO NY-
514 PM EDT FRI JUL 5 2013

...STRONG THUNDERSTORM WILL AFFECT CENTRAL MADISON...NORTH CENTRAL
OTSEGO AND SOUTH CENTRAL ONEIDA COUNTIES...

* AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR NELSON...
  AND MOVING EAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MORRISVILLE AND WEST EATON AT 525 PM EDT...
  HAMILTON AND MUNNSVILLE AT 530 PM EDT...
  MADISON AND PECKSPORT AT 535 PM EDT...
  SOLSVILLE AND ORISKANY FALLS AT 540 PM EDT...
  STOCKWELL AT 545 PM EDT...
  WATERVILLE AND NORTH BROOKFIELD AT 550 PM EDT...
  HUBBARD CORNERS AND PARIS AT 555 PM EDT...
  BRIDGEWATER AND CHADWICKS AT 600 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4280 7494 4279 7586 4297 7589 4305 7521
      4291 7519 4286 7520 4287 7515 4290 7512
      4291 7509 4285 7494

/TAC

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 9:24 PM EDTSpecial Weather StatementBGMOtsego66 min
Jul 5, 2:30 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida45 min
Jul 5, 3:10 PM EDTSevere Thunderstorm WarningBGMOneida35 min
Jul 5, 4:31 PM EDTSpecial Weather StatementBGMOneida59 min
Jul 5, 5:14 PM EDTSpecial Weather StatementBGMMadison61 min
Jul 5, 6:53 PM EDTSpecial Weather StatementBGMSeneca52 min
Jul 5, 7:01 PM EDTSpecial Weather StatementBGMSeneca29 min
Jul 5, 7:17 PM EDTSpecial Weather StatementBGMCayuga, Onondaga58 min

Nearby

Tornado Warnings in New York, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.